Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Errata to ``The construction of solvable polynomials''


Author: Harold M. Edwards
Journal: Bull. Amer. Math. Soc. 46 (2009), 703-704
MSC (2000): Primary 11R32, 11R37, 11R18
Published electronically: July 21, 2009
Original Article: Bull. Amer. Math. Soc. 46 (2009), 397-411.
MathSciNet review: 2507276
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. M. Edwards, The construction of solvable polynomials, Bull. Amer. Math. Soc., 46 (2009), 397-411.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 11R32, 11R37, 11R18

Retrieve articles in all journals with MSC (2000): 11R32, 11R37, 11R18


Additional Information

Harold M. Edwards
Affiliation: Department of Mathematics, New York University, 251 Mercer St., New York, New York 10012

DOI: http://dx.doi.org/10.1090/S0273-0979-09-01273-7
PII: S 0273-0979(09)01273-7
Received by editor(s): July 6, 2009
Published electronically: July 21, 2009
Article copyright: © Copyright 2009 American Mathematical Society